# SDR AALA950564

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655304
- Condition: Leaks
- Location: Passenger Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING SHOP VISIT DEPLOYMENT, B767 EMERGENCY EVACUATION SLIDE HAD SEVERAL LARGE AREAS WITH POROSITY LEAKS.  SCRAPPED EMERGENCY EVACUATION SLIDE.  (X)
